Volume 24, Issue 4
On the Steady Solutions to a Model of Compressible Heat Conducting Fluid in Two Space Dimensions

Milan Pokorný

J. Part. Diff. Eq., 24 (2011), pp. 334-350.

Published online: 2011-11

Preview Purchase PDF 73 1819
Export citation
  • Abstract

We consider steady compressible Navier-Stokes-Fourier system in a bounded two-dimensional domain with the pressure law p(\varrho,ϑ)∼\varrhoϑ+\varrho ln^α(1+\varrho). For the heat flux q∼-(1+ϑ^m)∇ϑ we show the existence of a weak solution provided α > max{1,1/m}, m > 0. This improves the recent result from [1].

  • Keywords

Steady compressible Navier-Stokes-Fourier system weak solution entropy inequality Orlicz spaces compensated compactness renormalized solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-24-334, author = {}, title = {On the Steady Solutions to a Model of Compressible Heat Conducting Fluid in Two Space Dimensions}, journal = {Journal of Partial Differential Equations}, year = {2011}, volume = {24}, number = {4}, pages = {334--350}, abstract = {

We consider steady compressible Navier-Stokes-Fourier system in a bounded two-dimensional domain with the pressure law p(\varrho,ϑ)∼\varrhoϑ+\varrho ln^α(1+\varrho). For the heat flux q∼-(1+ϑ^m)∇ϑ we show the existence of a weak solution provided α > max{1,1/m}, m > 0. This improves the recent result from [1].

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v24.n4.5}, url = {http://global-sci.org/intro/article_detail/jpde/5215.html} }
TY - JOUR T1 - On the Steady Solutions to a Model of Compressible Heat Conducting Fluid in Two Space Dimensions JO - Journal of Partial Differential Equations VL - 4 SP - 334 EP - 350 PY - 2011 DA - 2011/11 SN - 24 DO - http://doi.org/10.4208/jpde.v24.n4.5 UR - https://global-sci.org/intro/article_detail/jpde/5215.html KW - Steady compressible Navier-Stokes-Fourier system KW - weak solution KW - entropy inequality KW - Orlicz spaces KW - compensated compactness KW - renormalized solution AB -

We consider steady compressible Navier-Stokes-Fourier system in a bounded two-dimensional domain with the pressure law p(\varrho,ϑ)∼\varrhoϑ+\varrho ln^α(1+\varrho). For the heat flux q∼-(1+ϑ^m)∇ϑ we show the existence of a weak solution provided α > max{1,1/m}, m > 0. This improves the recent result from [1].

Milan Pokorný . (2019). On the Steady Solutions to a Model of Compressible Heat Conducting Fluid in Two Space Dimensions. Journal of Partial Differential Equations. 24 (4). 334-350. doi:10.4208/jpde.v24.n4.5
Copy to clipboard
The citation has been copied to your clipboard